# SDR CALA2025010601804

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 51,787 hours, 18,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL MOMENTARILY//UNSURE WHICH DOOR PSEU SHOWS NO CURRENT OR HISTORY FAULTS. PER CREW LIGHT ON FOR 2 OR 3 SECONDS THEN SELF EXTINGUISHED DURING TAKEOFF. OK FOR REST OF FLIGHT. NO HISTORY. OK FOR SERVICE. REF FIM32-09 TASK 801
